# SDR SIMA20120731005

- Difficulty date: July 31, 2012
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- Aircraft time: 19,518 hours, 15,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OMEGA BEAM IS CORRODED AT FRAME 58-59 CROSSBEAM.  REPAIRED LT OMEGA BEAM IAW EO EM-53MR-1518, PART A.
